![]() |
基本信息Personal Information
教授
性别 : 男
毕业院校 : 南京大学
学历 : 博士研究生毕业
学位 : 博士学位
在职信息 : 退休
所在单位 : 数学科学学院
入职时间 : 2002年05月01日
扫描关注
On $(d,1)$-total numbers of graphs.
点击量 :
第一作者 : Lih, Ko-Wei
发表时间 : 2009-01-01
发表刊物 : Discrete Mathematics
所属单位 : 数理与信息工程学院
文献类型 : 期刊
卷号 : Vol.309
期号 : No.12
页面范围 : 3767-3773
关键字 : Channel;assignment;L(2,1)-labelling;(d,;1)-total;labelling;Chromatic;number;Chromatic;index
摘要 : A -total labelling of a graph assigns integers to the vertices and edges of such that adjacent vertices receive distinct labels, adjacent edges receive distinct labels, and a vertex and its incident edges receive labels that differ in absolute value by at
是否译文 : 否